About 2 weeks ago I started itching badly on my legs and stomach. My legs had multiple itchy bumps but my stomach only had a few. It's gotten worse, though. I am now itchy on my arms and legs, sometimes back, chest, and stomach. Its not just a few bumps... It's many, many, little red bumps. They are so itchy; during the day and a lot at night. My skin on my legs and arms is red and blotchy too, faint though. I have 2 white pimple like bumps on my fingers.
I went to the ER and was diagnosed with scabies/general skin rash. They gave me a cream and a steroid. I used the cream and it made things worse. Now its my forearms, top of my hands, and all over my legs that are blotchy, red, with bumps and itchy. I still have some itches on my back, top of arms, and chest.
After using the cream I felt it helped. Then it got worse 2 days later after being stressed out. I went to a ReadyCare and saw a doctor and he said it looked like something his granddaughter had and he said the cream worked for her. He gave me some meds that I take in 5 days with a different amount of pills each day. He said not to take the steroid that the ER doc gave me.
What do you think this is? I think it's stressed induced/allergy (possibly) hives. I don't see any boroughs. But all the bumps and the thought of scabies is scary. Please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.